Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 10, NWS Lake Charles, LA

March 5, 20114 parishes in Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 5, 2011, 9:32 AM CST for 4 parishes in Louisiana. It was in force for 58 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 5, 2011, 9:32 AM CST (15:32 UTC)
Expired
Mar 5, 2011, 10:30 AM CST
In force
58 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Acadia Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA

The radar

The Lake Charles radar (KLCH), 108 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 5, 9:44 AM CSTTORNADO2 Nnw Crowley, LA*** 3 INJ *** NWS STORM SURVEY CONFIRMS AN EF 0 TORNADO TOUCHDOWN. THE TORNADO WAS 25 YARDS WIDE AND PRODUCED A DAMAGE PATH TWO MILES LONG. 3 INJURIES WERE CONFIRMED IN ASSOCIATION WITH THIS TORNADO. DAMAGE INCLUDES DEBRIS DROPPED ON I-10, DAMAGE TO WINDOWS AN
Mar 5, 10:00 AM CSTTSTM WND DMGRayne, LABUILDING DAMGE REPORTED BY LAFAYETTE SKYWARN SPOTTER NETWORK IN RAYNE. POSSIBLE TORNADO.
Mar 5, 10:00 AM CSTTORNADO 22 Wsw Rayne, LA*** 1 FATAL, 12 INJ *** NWS STORM SURVEY CONFIRMS AN EF2 TORNADO TOUCHED DOWN. THE TORNADO WAS 300 YARDS WIDE AND PRODUCED A DAMAGE PATH 5 MILES LONG. EXTENSIVE DAMAGE NORTHWEST SECTION OF RAYNE WITH AT LEAST 35 HOMES DAMAGED ALONG WITH SEVERAL BUSINESSES AND
Mar 5, 10:00 AM CSTTORNADORayne, LA*** 1 FATAL, 12 INJ *** LIKELY TORNADO. EXTENSIVE DAMAGE NORTHWEST SECTION OF RAYNE. CITY OF RAYNE POLICE CONFIRM 12 INJURIES...1 FATALITY. FATALITY WAS 21 YEAR OLD FEMALE PROTECTING DAUGHTER DURING STORM WHEN TREE FELL THROUGH HOUSE. NWS STORM SURVEY HAS NOT
Mar 5, 10:30 AM CSTHAIL 0.25Washington, LANWS STUDENT VOLUNTEER REPORTED PEA SIZE HAIL NEAR WASHINGTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 5, 8:54 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2011-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 635 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2011-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
635 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WUUS54 KLCH 051532
SVRLCH
LAC001-055-097-099-051630-
/O.NEW.KLCH.SV.W.0010.110305T1532Z-110305T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
932 AM CST SAT MAR 5 2011

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. LANDRY PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES...OPELOUSAS...LEONVILLE...ARNAUDVILLE...
  NORTHERN LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
  THIS INCLUDES...SCOTT...CARENCRO...
  NORTHWESTERN ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
  THIS INCLUDES BREAUX BRIDGE...
  ACADIA PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...RAYNE...IOTA...CROWLEY...CHURCH POINT...

* UNTIL 1030 AM CST

* AT 931 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...8 MILES SOUTH OF IOTA...MOVING
  NORTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MAXIE...MOWATA...BRANCH...DUSON...RICHARD...MIRE...SWORDS...
  CANKTON...LAWTELL...PRAIRIE RONDE...SUNSET...GRAND COTEAU...
  WASHINGTON...PORT BARRE...HENDERSON AND CECILIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS. TORNADOES CAN ALSO RAPIDLY DEVELOP.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST SATURDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3073 9199 3030 9169 3012 9248 3028 9258
TIME...MOT...LOC 1531Z 241DEG 28KT 3025 9243

$$

MARCOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 9:21 AM CST, 11 minutes earlier.

Area forecast discussion, Mar 5, 9:21 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
921 AM CST SAT MAR 5 2011

.UPDATE...
EARLIER UPPER AIR SOUNDING DATA...AND CURRENT LAPS INFORMATION
SHOW GOOD INSTABILITY AND LOW LEVEL SHEAR AHEAD OF A COLD FRONT
AND ACROSS SOUTH CENTRAL LOUISIANA. ALREADY ONE CELL WITH
IMPRESSIVE ROTATION MOVING INTO ACADIA PARISH. THEREFORE...A
TORNADO WATCH HAS BEEN ISSUED FOR ALL OF SOUTH CENTRAL LOUISIANA
UNTIL 4 PM...ALTHOUGH THE SEVERE WEATHER POTENTIAL WILL DECREASE
BEFORE THEN IN THE LAKE CHARLES CWA AS COLD FRONT MOVES THROUGH.

CURRENTLY COLD FRONT IS LOCATED FROM NEAR JASPER TO THE COAST
SOUTH OF HOUSTON. SOME SCATTERED SHOWERS WILL BE POSSIBLE BEHIND
THE FRONT...BUT IT LOOKS LIKE THE MAJORITY OF THE SIGNIFICANT
RAINFALL IS OVER FOR SOUTHEAST TEXAS.

DENSE FOG IS LIFTING OVER THE COASTAL WATERS WITH STORM ACTIVITY
AND IMPENDING FRONTAL PASSAGE. THEREFORE...HAVE LET MARINE DENSE
FOG ADVISORY EXPIRE.

FIRST ZONE/COASTAL UPDATES OF THE DAY ALREADY OUT.

RUA

&&

.PREV DISCUSSION... /ISSUED 425 AM CST SAT MAR 5 2011/

..12Z TAF DISCUSSION...

AVIATION...
SEA FOG HAS PENETRATED INLAND ZONES UP TO BPT/LCH WHERE IFR CONDITIONS
EXIST. TO COMPOUND THE PROBLEM...SHOWERS AND THUNDERSTORMS WORKING OUT
OF COASAL SOUTHEAST TEXAS INTO BEAUMONT AND LAKE CHARLES AREAS AT
THIS WRITING TIME. WILL KEEP THUNDERSTORMS IN FORECAST THROUGH 16Z FOR
WESTERN AREAS INCLUDING BPT AND LCH UNTIL COLD FRONT HAS PASSED.
LOOKS LIKE IFR CONDITIONS WILL TRANSITION INTO MVFR IN THE AFTERNOON
FOR SOUTHEAST TEXAS AND WESTERN LOUISIANA AS LOW CLOUDS WILL REMAIN.

ELSEWHERE...EXPECT AEX...LFT...ARA AREAS TO BOUNCE AROUND THE
IFR/MVFR RANGE FOR THE REMAINDER OF THE MORNING. FRONT EXPECTED TO
REACH EASTERN AREAS THIS AFTERNOON WITH SLOWLY IMPROVING CONDITIONS
DURING THE 03-06Z TIMEFRAME TONIGHT. UNTIL THEN...LOOKS LIKE
IFR/MVFR WILL PREVAIL ACROSS THE EASTERN AREAS.

SYNOPSIS...
LATEST WATER VAPOR IMAGERY INDICATES A POWERFUL UPPER LEVEL LOW
ACROSS WEST TEXAS MOVING SOUTHEASTWARD TOWARDS THE FORECAST
AREA...WITH INFRARED SATELLITE IMAGERY SHOWS CLOUDS BLANKETING THE
ENTIRE CWA. SURFACE OBSERVATIONS INDICATE A COLD FRONT EXTENDS
FROM NEAR AUS TO SHV MOVING RAPIDLY SOUTHEASTWARD. OBS ALSO SHOW
DENSE SEA FOG WHICH DEVELOPED AROUND MIDNIGHT THROUGHOUT THE
COASTAL WATERS CONTINUES...WITH MOST AWOS SITES NOW REPORTING
VISIBILITIES NEAR ZERO. SOME OF THIS SEA FOG HAS SPREAD INLAND
WITH SCATTERED SITES IN SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA
OCCASIONALLY FALLING TO 1/4SM VISIBILITY. RADAR IMAGERY INDICATES
SHOWERS AND THUNDERSTORMS AROUND THE HOU/GLS AREA MOVING QUICKLY
NORTHEASTWARD.

SHORT TERM...

MAIN ISSUES TODAY ARE POPS AND SEVERE WEATHER POTENTIAL. USING
00Z NAM FOR COLD FRONTAL PLACEMENT...BOUNDARY SHOULD ENTER THE
CWA AROUND 14Z...REACH BPT/AEX AROUND 16-17Z...LCH AROUND
18Z...LFT AT 21Z...AND EXIT THE CWA AROUND 00Z. BASED ON LATEST
HIGH RESOLUTION AND SHORT TERM MODEL GUIDANCE...HAVE INCREASED
POPS TO CATEGORICAL ACROSS THE SOUTHEASTERN TWO THIRDS OF THE
FORECAST AREA. HIGHEST PRECIP CHANCES ARE IN ACADIANA WHERE
SURFACE LOW BEGINS TO DEVELOP AND CREATES BEST COMBINATION OF
LIFT/MOISTURE/SHEAR. SPC ALSO INDICATES A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS ACADIANA TODAY...AND SOME STRONG TO ISOLATED
SEVERE STORMS APPEAR POSSIBLE AS 00Z 4.0KM WRF DEPICTS SEVERAL
INTENSE THUNDERSTORMS LATE THIS MORNING THROUGH EARLY AFTERNOON.
MAIN THREATS IN OUR CWA SHOULD BE GUSTY WINDS AND POSSIBLY SOME
HAIL ALONG WITH LOCALLY HEAVY RAINFALL. WITH PRECIPITATION
EXPECTED MAINLY DURING THE MORNING AND EARLY AFTERNOON
HOURS...MOST MARDI GRAS FESTIVITIES THIS EVENING IN OUR CWA
SHOULD BE RAIN-FREE.

RAPID DRYING EXPECTED BEHIND FRONT WITH DEWPOINTS FALLING INTO
THE 30S AND 40S...AND HAVE REMOVED POPS FOR THE TONIGHT PERIOD.
LOWS TONIGHT FORECAST TO BE 20 TO 30 DEGREES BELOW THIS MORNING
LOWS...WITH UPPER 30S POSSIBLE IN NORTHERN ZONES. SPECTACULAR
WEATHER EXPECTED FOR SUNDAY AND MONDAY WITH HIGHS IN THE 60S AND
LOWS ON MONDAY MORNING IN THE UPPER 30S AND 40S.

LONG TERM...

FEW CHANGES MADE TO THE LONG TERM PORTION OF THE FORECAST WITH
FOCUS ON TODAY. WAA TO BEGIN ANEW MONDAY NIGHT WITH TEMPS TUESDAY
MORNING 15 TO 20 DEGREES WARMER THAN THE PREVIOUS NIGHT AND HIGHS
WELL INTO THE 70S. ANOTHER STRONG DEEP H5 TROUGH PROGGED TO SWEEP
ACROSS THE SOUTHERN CONUS FROM TUESDAY INTO WEDNESDAY...BRINGING
ANOTHER COLD FRONT WITH WIDESPREAD SHOWERS AND THUNDERSTORMS. DUE
TO SIGNIFICANT TIMING ISSUES BETWEEN GFS AND ECMWF ON FROPA WILL
LEAVE POPS IN HIGH CHANCE CATEGORY. COOLER AND DRIER WEATHER
ANTICIPATED FOR THE END OF THE FORECAST PERIOD.

MARINE...

DENSE SEA FOG HAS DEVELOPED ACROSS MAINLY THE WESTERN TWO THIRDS
OF THE COASTAL WATERS BUT WILL CONTINUE DENSE FOG ADVISORY FOR ALL
WATERS THROUGH 15Z THIS MORNING. WIDESPREAD SHOWERS AND
THUNDERSTORMS EXPECTED ACROSS THE NORTHWEST GULF AND A FEW COULD
BE STRONG. WINDS TO INCREASE QUICKLY OUT OF THE NORTHWEST WITH
FROPA AND HAVE ADDED SCA TO ALL WATERS FROM 18Z TODAY THROUGH 12Z
SUNDAY. WINDS AND SEAS TO DECREASE ON SUNDAY BEFORE ONSHORE FLOW
RETURNS AND INCREASING FROM MONDAY INTO TUESDAY. ANOTHER ROUND OF
SHOWERS AND STORMS AS WELL AS GUSTY OFFSHORE WINDS AND ROUGH SEAS
ANTICIPATED WITH NEXT FRONT ON WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  71  42  63  41  66 /  90  10   0   0   0
KBPT  69  42  62  43  66 /  80  10   0   0   0
KAEX  69  39  61  37  66 /  80  10   0   0   0
KLFT  73  44  62  43  66 / 100  10   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST SUNDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
     OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO
     CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
     WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
     20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
     CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
     LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
     FROM 20 NM TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION THROUGH THIS EVENING FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
     BAY.

&&
Hazardous weather outlook, Mar 5, 4:36 AM CST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
436 AM CST SAT MAR 5 2011

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-061045-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
436 AM CST SAT MAR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AHEAD OF A
COLD FRONT MOVING ACROSS THE REGION. SOME STORMS MAY BE STRONG TO
SEVERE ACROSS SOUTHWEST AND SOUTH CENTRAL LOUISIANA...GENERALLY
ALONG AND EAST OF A LINE FROM SABINE PASS TO OPELOUSAS. THE MAIN
SEVERE WEATHER THREATS ARE GUSTY WINDS AND LARGE HAIL. ALL
PRECIPITATION IS EXPECTED TO END BY LATE AFTERNOON AS THE COLD
FRONT MOVES EAST OF THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

TRANQUIL WEATHER IS EXPECTED SUNDAY THROUGH TUESDAY. ANOTHER COLD
FRONT MOVING ACROSS THE REGION WILL BRING WIDESPREAD SHOWERS AND
THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHWEST AND SOUTH
CENTRAL LOUISIANA TODAY.

GMZ430-432-435-450-452-455-470-472-475-061045-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
436 AM CST SAT MAR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

DENSE SEA FOG WILL CONTINUE THROUGHOUT THE GULF WATERS UNTIL MID
MORNING TODAY. A COLD FRONT WILL BRING GUSTY NORTH WINDS AND ROUGH
SEAS FROM THIS AFTERNOON INTO TONIGHT...AND A SMALL CRAFT ADVISORY
IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

TRANQUIL MARINE WEATHER IS EXPECTED SUNDAY AND MONDAY. INCREASING
ONSHORE WINDS AND RISING SEAS ARE EXPECTED ON TUESDAY...WITH
ANOTHER COLD FRONT BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS
ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

05

In the hours before

Local storm report, Mar 5, 7:21 AM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
721 AM CST SAT MAR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     HAIL             6 S LAKE CHARLES        30.12N 93.20W
03/05/2011  M0.25 INCH       CALCASIEU          LA   NWS EMPLOYEE

            PEA SIZE HAIL AT NWS LAKE CHARLES OFFICE

&&

SHAMBURGER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 12:27 AM CSTMarine Dense Fog AdvisoryLCH9 hr
Mar 5, 3:46 AM CSTSmall Craft AdvisoryLCH26 hr
Mar 5, 7:39 AM CSTSpecial Marine WarningLCH66 min
Mar 5, 8:14 AM CSTSevere Thunderstorm WarningLCHAcadia, Calcasieu, Cameron, Jefferson Davis, Vermilion61 min
Mar 5, 8:40 AM CSTTornado WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion50 min
Mar 5, 9:11 AM CSTSpecial Marine WarningLCH64 min
Mar 5, 9:52 AM CSTTornado WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin38 min
Mar 5, 10:17 AM CSTSpecial Marine WarningLCH58 min
Mar 5, 10:28 AM CSTSpecial Weather StatementLCHSaint Martin, Vermilion62 min
Mar 5, 11:04 AM CSTSpecial Marine WarningLCH86 min
Mar 5, 11:42 AM CSTSevere Thunderstorm WarningLCHSaint Martin, St. Mary63 min
Mar 5, 11:53 AM CSTTornado WarningLCHSaint Martin, St. Mary52 min
Mar 5, 12:33 PM CSTSpecial Marine WarningLCH27 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.